# SDR K11A2013011828002

- Difficulty date: January 12, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N728CK
- Make and model: Boeing 727221
- Aircraft serial: 22451
- Aircraft time: 30,360 hours, 15,823 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT HORIZONTAL STAB AFT TRAILING EDGE, 1X1 INCHES.
